# SDR DALA13013469233

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 642
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE UNDERWING BARREL KEELBEAM, DUCT SUPPORT BRACKET CORRODED AT BS 942, RBL 8, MARKED TASK 53-121-23.  REMOVED CORRODED BRACKET, INSTALLED NEW BRACKET IAW SRM 51-30-01 VOL II, SRM 51-30-5 VOL II, AMM 20-10-00-001 PAGE I.
